Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: um.....interesting dialog on PROVIGIL... Rick? zana

Posted by zeugma on September 1, 2004, at 19:06:09

In reply to Re: um.....interesting dialog on PROVIGIL... Rick?, posted by zana on September 1, 2004, at 16:23:09

BUT after a while I found that i started majorly crashing in early evening 3 or 4 hrs after second dose and would get sweats and thrash when i lay down. Pdoc said last 2 were serotonin effects. i felt as if provigil were exhausting a neurotransmitter and then i just had to wait for there to be more the next day.>>

yes, i felt certain this drug had serotonin effects, although of course this drug is shrouded in mystery. Is the effect like being on too high of a dose of SSRI, assuming you've taken one?

And yes, yes, the crash is awful. It's a little better when I take it with 10 mg Ritalin, but still steep and draining (I hate it). Btw I take it for ADHD and possible narcolepsy, am at 100 mg all in the am to fend off insomnia. Have you also taken Ritalin? Would you recommend it over Provigil?

-z


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:382548
URL: http://www.dr-bob.org/babble/20040830/msgs/385388.html